You are not logged in.

An efficient anonymous proxy signature scheme with provable security

Yu, Yong, Xu, Chunxiang, Huang, Xinyi and Mu, Yi 2009, An efficient anonymous proxy signature scheme with provable security, Computer standards & interfaces, vol. 31, no. 2, pp. 348-353, doi: 10.1016/j.csi.2008.05.003.

Attached Files
Name Description MIMEType Size Downloads

Title An efficient anonymous proxy signature scheme with provable security
Author(s) Yu, Yong
Xu, Chunxiang
Huang, Xinyi
Mu, Yi
Journal name Computer standards & interfaces
Volume number 31
Issue number 2
Start page 348
End page 353
Total pages 6
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2009-02
ISSN 0920-5489
Keyword(s) proxy signature
bilinear pairings
provable security
Language eng
DOI 10.1016/j.csi.2008.05.003
Field of Research 109999 Technology not elsewhere classified
Socio Economic Objective 970110 Expanding Knowledge in Technology
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2009, Elsevier
Persistent URL http://hdl.handle.net/10536/DRO/DU:30064418

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 18 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 332 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Fri, 13 Jun 2014, 12:13:08 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.